| Catalog Number |
2202-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module infusion set was occluded.The following information was received by the initial reporter with the following verbatim, verbatim: hope you're doing well.We are seeing a trend in lipid line occlusions involving failure to prime.Staff are having to go through multiple sets and in some cases obtain additional lipids.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of lipid filters occluding could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information provided.